SciELO - Scientific Electronic Library Online

vol.51 issue2Calabi-Yau property for graded skew PBW extensionsOn the space-time admitting some geometric structures on energy-momentum tensors author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


CORTISSOZ, JEAN C.  and  MURCIA, ALEXANDER. The Ricci flow on a cylinder. Rev.colomb.mat. [online]. 2017, vol.51, n.2, pp.241-257. ISSN 0034-7426.

In this paper we study the Ricci flow on surfaces homeomorphic to a cylinder (that is, a product of the circle with a compact interval). We prove longtime existence results, results on the asymptotic behavior of the flow, and we report on an interesting phenomenon: convergence to constant curvature in the normalised flow, under certain assumptions on the initial data, cannot be exponential.

Keywords : Ricci flow; blow-up; convergence.

        · abstract in Spanish     · text in English     · English ( pdf )